# SDR RAIA00405010

- Difficulty date: May 13, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 17,086 hours, 18,676 cycles
- Engine: Garrtt TPE331*
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 51228532
- Part serial: 629
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

5559-STL- RT ENGINE FIRE INDICATION UPON DESCENT TO SGF. MAINTENANCE REMOVED AND REPLACED FIRE DETECTION CONTROL UNIT.
